# SDR 2006UALA00617

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 11,834 hours, 5,268 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT SLIDE PRESSURE GAUGE IS BELOW GREEN BAND.  1L SLIDE (MR25822-1005) WAS REPLACED WITH 1L SLIDE (MR25822-1002) IN DEN PER AMM 25-62-44.  INSPECTION OF THE SLIDE INSTALLATION WAS ACCOMPLISHED. OPERATING ENVIRONMENT (VIBRATION, DOOR OPENING/CLOSING, CARTS IMPACTING DOORS, TEMPERATURE & PRESSURE CHANGES) COULD BE RESPONSIBLE FOR BOTTLE LEAKS LOWERING PRESSURE READING. REMOVED SLIDE FROM DOOR 1L.  REPLACED DOOR 1L SLIDE
